RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 199, Number 7  


Independent functions in rearrangement invariant spaces and the Kruglov property
S. V. Astashkin
3
Finite-dimensional simple graded algebras
Yu. A. Bahturin, M. V. Zaicev, S. K. Sehgal
21
A Levinson-Sjöberg type theorem. Applications
A. M. Gaisin, I. G. Kinzyabulatov
41
An explicit formula for the number of classes of primitive hyperbolic elements in the group $\Gamma_0(N)$
V. V. Golovchanskii, M. N. Smotrov
63
Removability of an isolated singularity for anisotropic elliptic equations with absorption
I. I. Skrypnik
85
On a new compactification of the moduli of vector bundles on a surface
N. V. Timofeeva
103
The kernel of Laplace-Beltrami operators with zero-radius potential or on decorated graphs
A. A. Tolchennikov
123
Randomized algorithms for colourings of hypergraphs
D. A. Shabanov
139
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019